# SDR DALA2017092507084

- Difficulty date: September 24, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 72,075 hours, 53,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SEAT MOUNTED NOT WORKING FROM ROW 24 TO 31. T/S PER WDM 33-51-14, FOUND FUSES BLOWN ON POWER SUPPLY B5-212. REPLACED FUSES. OPS CHECK PER AMM 33-53. CHECKS OK.
